# SDR DALA2024073007646

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 72,688 hours, 23,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:15D. CORRECTIVE ACTION: RESECUERD LENS ASSY LIGHT TEST NORMAL. (0468984)
